Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Seizures, withdrawals, incoherence. Withdrew from methadone. Help?

I take 220 mg of methadine a day and I live in Jacksonville FL and can not find a pharmacey to fill my script. I have never had a problem filling it until now. I am very scarred of withdrawals because when I was in hospital I went through withdrawals with seizure, fever 205.7 and incoherance. The doctor gave me another opiod instead of methadone and I withdrew from Methadone. I was in car wreck and my face was crushed. I go to a pain mgmt. physican who prescribes this for me. What do I do?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
It is unfortunate that you can not find a pharmacy to fill your medications. You can meet your GP/family physician and inquire regarding the prescription.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor